# SDR GTIA2016081401570

- Difficulty date: August 14, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 33,518 hours, 15,815 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MUSTY FUME ODOR EXPERIENCED IN COCKPIT AND CABIN DURING DECENT.  FAINT ODOR LASTED ABOUT 2 MINUTES IN COCKPIT HOWEVER F/A REPORT STRONGER LONGER LASTING ODOR IN AFT CABIN.  PERFORMED BLEED AIR CHECKS IAW TSM 05-50-00-810-831A.  PERFORMED ENGINE RUNS AND PACK BURNOUT.  NO NOTED ODOR IN CABIN OR COCKPIT.  ACFT OK FOR SERVICE.
